21 Nov 2010
It should not make your reflux worse.
See your doctor if this continues.
Prilosec can occasionally though potentiate the anticoagulant effect of coumadin. Hopefully you are being carefully monitored for any signs of this eg. bleeding gums, prolonged bleeding from cuts, red or brown urine, red or black stools, pain etc.
21 Nov 2010
Yes you can take Prilosec with coumadin.There are other antacid blockers you can't but this 1 isn't one of them.As it seems not to be working i wouldn't use it any more.Even though it's not on the list it must not be compatable with coumadin & i would say that because all the other ones are on the list to do not take with your drug.Being the case i would take Tums & talk to your pharmacist & your doctor.I am a Pharmacy Technician so i did look it up for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a severe allergic reaction a few weeks ago- first got a steroid shot and then on prednisone tapering from 60 for 6 days. I ended on Tuesday and ...
1 answer • 29 Nov 2009
He has never had any reflux. Why would he need the Prilosec? Has anyone else been put on Prilosec without reflux?
2 answers • 27 Jun 2010
... out, is it?
4 answers • 6 Mar 2012
I was diagnosed with IBS & GERD, Acid reflux, erosive esophagus just had a endoscopy doc found a small errosion said to come back in a year(im on ...
1 answer • 25 Sep 2013
with acid reflux worse. I use tums on occasion. My doctor didn't seem to happy about my decision since I have other medicines that I take also ...
3 answers • 26 Jan 2014